need to reduce severe aggravations from taking 10M remedyHello.
Does anyone know how to reduce what may be severe aggravations from taking one 10M dose of Natrum Muriaticum a little over one month ago?
I read somehere about dissolving the same remedy in water (would 30C work?) and taking some of this. Does anyone know anything about this method?
happyandhealthy on 2006-03-18
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.